MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67PFS35
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One sample was received in used condition.No damaged could be detected on the unit during visual inspection.When inflating the unit with air, the cuff inflated but a part wasn't uniformly.The cuff was manipulated and the whole cuff inflated.After the whole cuff inflated, it was deflated and inflated 4 times, all the times the cuff inflated completely.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Operator of device is unknown.Initial reporter also sent report to fda is unknown.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the cuff did not inflate during pre-test.No patient injury was reported.

Brand Name
BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15433766
Report Number3012307300-2022-19348
Device Sequence Number6071125
Product Code JOH
UDI-Device Identifier10351688518613
UDI-Public10351688518613
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/10/2023
Device Model Number67PFS35
Device Catalogue Number67PFS35
Device Lot Number3727252
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2022
Initial Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown